# SDR SIMA20200630001

- Difficulty date: June 30, 2020
- Submitted: June 30, 2020
- Operation: Air carrier
- Aircraft: N902BC
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500887
- Aircraft time: 37,273 hours, 32,147 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CABIN OVERHEAD AFT FACING EMERGENCY EXIT SIGN INOP.  REMOVED AND REPLACED CABIN OVERHEAD AFT FACING EMERGENCY EXIT SIGN IAW AMM 33-50-15.  OPS CHECK GOOD.
